# SDR CALA2017080802544

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 11,596 hours, 4,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE R1 DOOR SLIDE GIRT BAR HARD TO SET.  ADJUSTED THE GIRT BAR HANGERS. OPS CHECKED NORMAL.
